# SDR FDEA201708232332

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: ACA30115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE AREA STA 1735 CENTERLINE INTERIOR ABOVE VHF ANTENNA IT HAS DOME NUTS LOOSE AND CORROSION. REMOVED AND REPLACED VHF ANTENNA SUPPORT BRACKET PER DWG ACA3011-5.
